# SDR 97ZZZX5204

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N150YA
- Make and model: Beech B100
- Aircraft serial: BE124
- Engine: Garrtt TPE3316252B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failure
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE FAILURE ON FINAL.  PILOT REPORTED 20 KNOT CROSSWINDS WITH GUSTS.  AIRCRAFT HAD BEEN IN ICING CONDITIONS.  SUSPECT CAUSE OF FAILURE, INGESTION OF ICE.
